# SDR MASA2009112300336

- Difficulty date: November 23, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 27,276 hours, 20,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2723 PHX GDL - CREW REPORTED EMERGENCY EXIT FLOOR LIGHTS FROM ROW 2 THROUGH 5 ARE INOPERATIVE.  MX R2 INVERTER.
